English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15306738      Online Users : 167
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8907

Title: On Systems of Quasivariational Inclusion Problems of Type I and Related Problems
Authors: L. J. Lin;N. X. Tan
Contributors: 數學系
Keywords: Upper quasivariational inclusions;lower quasivariational inclusions;$\alpha$ quasi-optimization problems;vector optimization problem;quasi-equilibrium problems;upper and lower $C$-quasiconvex multivalued mappings;upper and lower $C$- continuous multivalued mappings
Date: 2006-12
Issue Date: 2011-05-10T06:49:01Z
Publisher: Vietnam Academy of Science and Technology & Vietnamese Mathematical Society
Abstract: The systems of quasivariational inclusion problems are introduced and sufficient conditions on the existence of their solutions are shown. As special cases, we obtain several results on the existence of solutions of quasivariational inclusion problems, general vector ideal (proper, Pareto, weak) quasi-optimization problems, quasivariational inequalities, and vector quasi-equilibrium problems etc.
Relation: Vietnam Journal of Mathematics, 34(4):423-440
Appears in Collections:[數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback